# SDR DHL9880645C

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, ELONGATED HOLED ON COPILOT SEAT TRACK.  REMOVED REPAIR TEE FWD TRACKS PER SRM 51-1-20D, MILLING DOWN ENTIRE SURFACE DEPTH OF .5 IN.  FABRICATED STRAPS AND INSTALLED PER SRM 53-2-3.
